# SDR FDEA202105111194

- Difficulty date: May 11, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA10264
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL FROM APPROX STA 1481-1561 BETWEEN RBL 75-RBL107 IS WORN   THROUGH TOP LAYER AT APPROX STA 1511 RBL 75 SIDE (MARKED AND DOT 41) FABRICATED NEW FLOOR PANEL ACA0126-4 FROM STA 1481-1561, RBL 75 TO RBL 107 AS   REQ'D REF FEDEX DRAWING SRZ-25-005 (MAJOR REPAIR)
